Alert archive / California / High Wind Warnings in 2012

High Wind Warning 3, NWS Eureka, CA

December 1, 2012

NWS Eureka, CA issued this high wind warning at Dec 1, 2012, 3:49 AM PST. It took effect at Dec 1, 2012, 7:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2012, 3:49 AM PST (11:49 UTC)
In effect from
Dec 1, 2012, 7:00 PM PST
Expired
Dec 2, 2012, 3:27 AM PST
In force
8 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WWUS76 KEKA 011149
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
349 AM PST SAT DEC 1 2012

...STRONG WINDS EXPECTED ALONG THE HUMBOLDT AND DEL NORTE COAST
AND NORTH COAST INTERIOR ELEVATIONS ABOVE 2000 FEET SATURDAY
NIGHT INTO EARLY SUNDAY MORNING...

CAZ003-012000-
/O.UPG.KEKA.HW.A.0001.121202T0400Z-121202T1800Z/
/O.NEW.KEKA.HW.W.0003.121202T0300Z-121202T1500Z/
NORTH COAST INTERIOR-
349 AM PST SAT DEC 1 2012

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 60 MPH.

* LOCATIONS...RIDGES AND EXPOSED AREAS ABOVE 2000 FEET ACROSS
  INTERIOR DEL NORTE AND INTERIOR HUMBOLDT COUNTIES.

* HIGHWAYS IMPACTED...101...299...199...AND 36. STRONG WINDS CAN 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS TO PREVENT THEM FROM BEING BLOWN AWAY
BY THE WIND.

BE PREPARED FOR POWER OUTAGES RESULTING FROM DOWNED TREES AND
POWER-LINES.

A HIGH WIND WARNING MEANS VERY STRONG WINDS ARE EXPECTED ACROSS A
LARGE AREA.

&&

$$

CAZ001-012000-
/O.NEW.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/
REDWOOD COAST-
349 AM PST SAT DEC 1 2012

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
SUNDAY. 

* WINDS...SOUTH SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45
  MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. 

* LOCATIONS...COASTAL HUMBOLDT AND DEL NORTE COUNTIES.

* HIGHWAYS IMPACTED...1...128 AND 20. STRONG WINDS CAN MAKE 
  DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND.

BE PREPARED FOR POSSIBLE POWER OUTAGES.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

&&

$$
3 follow-up statements
930 
WWUS76 KEKA 011938
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1138 AM PST SAT DEC 1 2012

...STRONG WINDS EXPECTED ALONG THE HUMBOLDT AND DEL NORTE COAST
AND NORTH COAST INTERIOR ELEVATIONS ABOVE 2000 FEET THIS EVENING
INTO EARLY SUNDAY MORNING...

CAZ003-020845-
/O.CON.KEKA.HW.W.0003.121202T0300Z-121202T1500Z/
NORTH COAST INTERIOR-
1138 AM PST SAT DEC 1 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST SUNDAY. 

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 60 MPH.

* LOCATIONS...RIDGES AND EXPOSED AREAS ABOVE 2000 FEET ACROSS 
  INTERIOR DEL NORTE AND INTERIOR HUMBOLDT COUNTIES. 

* HIGHWAYS IMPACTED...101...299...199...AND 36. STRONG WINDS CAN 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE TREES AND BRANCHES WILL BE KNOCKED DOWN BY THIS STORM AND CAN 
BE DEADLY WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY 
TRAVEL AND STAY INDOORS IF POSSIBLE. IF YOU MUST TRAVEL...SLOW DOWN 
TO PROVIDE MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE.

A HIGH WIND WARNING MEANS VERY STRONG WINDS ARE EXPECTED ACROSS A
LARGE AREA.

&&

$$

CAZ001-020845-
/O.CON.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/
REDWOOD COAST-
1138 AM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST SUNDAY. 

* WINDS...SOUTH SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 
  MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. 

* LOCATIONS...COASTAL HUMBOLDT AND DEL NORTE COUNTIES.

* HIGHWAYS IMPACTED...101 AND 299. STRONG WINDS CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL TREES AND BRANCHES MAY BE KNOCKED DOWN BY THIS STORM AND CAN 
BE DANGEROUS WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY 
TRAVEL. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME 
IN CASE THE ROAD IS BLOCKED BY A TREE.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

&&

$$
176 
WWUS76 KEKA 020113
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
513 PM PST SAT DEC 1 2012

...STRONG WINDS WILL IMPACT NW CALIFORNIA TONIGHT...

.STRONG WINDS ARE EXPECTED TO IMPACT COASTAL AND INTERIOR AREAS
OF NORTHWEST CALIFORNIA THIS EVENING THROUGH EARLY SUNDAY MORNING.

CAZ003-021415-
/O.CON.KEKA.HW.W.0003.121202T0300Z-121202T1500Z/
NORTH COAST INTERIOR-
513 PM PST SAT DEC 1 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7
AM SUNDAY...

* WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 60 MPH.

* LOCATIONS...RIDGES AND EXPOSED AREAS ABOVE 2000 FEET ACROSS 
  INTERIOR DEL NORTE AND INTERIOR HUMBOLDT COUNTIES. 

* HIGHWAYS IMPACTED...101...299...199...AND 36. STRONG WINDS CAN 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE TREES AND BRANCHES WILL BE KNOCKED DOWN BY THIS STORM AND
CAN BE DEADLY WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID
UNNECESSARY TRAVEL AND STAY INDOORS IF POSSIBLE. IF YOU MUST
TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME IN CASE THE ROAD
IS BLOCKED BY A TREE.

A HIGH WIND WARNING MEANS VERY STRONG WINDS ARE EXPECTED ACROSS A
LARGE AREA.

&&

$$

CAZ002-021415-
/O.EXA.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/
MENDOCINO COAST-
513 PM PST SAT DEC 1 2012

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
SUNDAY.

* WINDS...SOUTHERLY 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS
  WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS.

* LOCATIONS...COASTAL MENDOCINO COUNTY...CHIEFLY NEAR POINT ARENA.

* HIGHWAYS IMPACTED...1...20 AND 128. STRONG WINDS CAN MAKE
  DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL TREES AND BRANCHES MAY BE KNOCKED DOWN BY THIS STORM AND
CAN BE DANGEROUS WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID
UNNECESSARY TRAVEL. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE
MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

&&

$$

CAZ001-021415-
/O.CON.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/
REDWOOD COAST-
513 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
SUNDAY... 

* WINDS...SOUTH SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 
  MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. 

* LOCATIONS...COASTAL HUMBOLDT AND DEL NORTE COUNTIES.

* HIGHWAYS IMPACTED...101...199 AND 299. STRONG WINDS CAN MAKE
  DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL TREES AND BRANCHES MAY BE KNOCKED DOWN BY THIS STORM AND
CAN BE DANGEROUS WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID
UNNECESSARY TRAVEL. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE
MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE.

A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE
AREA.

&&

$$
271 
WWUS76 KEKA 021127
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
327 AM PST SUN DEC 2 2012

...GUSTY WINDS WILL QUICKLY SUBSIDE THIS MORNING...

CAZ003-021230-
/O.CAN.KEKA.HW.W.0003.000000T0000Z-121202T1500Z/
NORTH COAST INTERIOR-
327 AM PST SUN DEC 2 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH
WIND WARNING. 

A FEW OF THE HIGHER AND MORE EXPOSED PASSES ABOVE 2500 FEET ARE
STILL EXPERIENCING GUSTS 40 TO 50 MPH BUT THESE WILL CONTINUE TO
SUBSIDE OVER THE NEXT FEW HOURS. MUCH LIGHTER WINDS ARE EXPECTED
FOR THE REST OF TODAY. 

$$

CAZ001-002-021230-
/O.CAN.KEKA.WI.Y.0013.000000T0000Z-121202T1500Z/
REDWOOD COAST-MENDOCINO COAST-
327 AM PST SUN DEC 2 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WIND
ADVISORY. 

A FEW OF THE MOST EXPOSED SPOTS ALONG THE MENDOCINO COAST ARE
STILL EXPERIENCING WIND GUSTS TO NEAR 40 MPH BUT THESE WILL
SUBSIDE OVER THE NEXT FEW HOURS. MUCH LIGHTER WINDS ARE EXPECTED
FOR THE REST OF TODAY. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this high wind warning went out at Nov 30, 3:44 PM PST, 12 hours 5 minutes earlier.

Area forecast discussion, Nov 30, 3:44 PM PST, 12 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
344 PM PST FRI NOV 30 2012

.SYNOPSIS...SHOWERS WILL INCREASE THIS EVENING AND CONTINUE
OVERNIGHT AS ANOTHER DISTURBANCE IMPACTS THE REGION. A STRONGER
STORM SYSTEM WILL BRING SEVERAL MORE INCHES OF RAIN AND GUSTY
WINDS SATURDAY NIGHT INTO SUNDAY. DRIER WEATHER WILL RETURN SUNDAY
AFTERNOON AND CONTINUE THROUGH MONDAY BEFORE ANOTHER STORM SYSTEM
BRINGS MORE RAINS NEXT TUESDAY.
&&

.SHORT TERM...TONIGHT THROUGH MON NIGHT...CONDITIONS WILL
DETERIORATE THIS EVENING AS ANOTHER SHORTWAVE APPROACHES THE
REGION. THIS WILL RESULT IN INCREASING SHOWER COVERAGE THIS
EVENING AND OVERNIGHT. MAJORITY OF ENERGY WILL MOVE ACROSS NRN
PORTIONS OF CWA SO INCLUDED MENTION OF SCHC TSTMS ACROSS DEL NORTE
COUNTY OVERNIGHT. SHOWER COVERAGE WILL DIMINISH LATE SAT MORNING
AND AFTERNOON. THIS BREAK WILL BE BRIEF AS A STRONGER DISTURBANCE
WILL MOVE ACROSS THE REGION SAT NIGHT INTO SUN. THIS STORM SYSTEM
WILL BRING ANOTHER ROUND OF MDT TO HVY RAINS ACROSS THE REGION.
RAINFALL AMOUNTS OF 2-4 INCHES EXPECTED OVER HUMBOLDT...DEL
NORTE AND TRINITY COUNTIES WITH 3-5 INCHES OVER MENDOCINO COUNTY.
ISSUED AN AREAL FLOOD WATCH WITH THIS STORM SAT NIGHT AS SATURATED
SOILS FROM RECENT RAINS MAKE URBAN AND SMALL STREAM FLOODING
LIKELY. SEE HYDROLOGY SECTION FOR FURTHER DETAILS. STRONG SLY
WINDS EXPECTED WITH THIS SYSTEM AS WELL WITH 925MB WINDS FCST
40-50KT. ISSUED A HIGH WIND WATCH FOR THE NORTH COAST INTERIOR FOR
GUSTS TO 50-60 MPH. ADDITIONALLY...GUSTS TO 40-50 MPH EXPECTED
ALONG COASTAL HEADLANDS MAY WARRANT A WIND ADVISORY. INSTABILITY
SHOWERS WILL DIMINISH SUN EVENING INTO MON. DECREASING SKY COVER
SUN NIGHT INTO MON COMBINED WITH RECENT RAINS MAKE FG LIKELY
ACROSS THE CWA MON MORNING. CLOUDS AND PRECIP CHCS INCREASE AGAIN
MON NIGHT AS ANOTHER STORM SYSTEM APPROACHES THE REGION.

.LONG TERM...TUE THROUGH FRI...THE NEXT SYSTEM WILL ARRIVE EARLY
TUES AS AN EMBEDDED SHORTWAVE TROUGH SLIDES OVER NW CALIFORNIA.
FRONTOGENESIS AND POT TEMP ADV FAVOR STRONGER FORCING IN OREGON BUT
STILL INDICATE A WEAK WARM FRONT AND SUBSEQUENT COLD PATTERN TO
IMPACT THE REGION THROUGH WED. A DEEP INFLUX OF SUBTROPICAL MOISTURE
WILL BE CONDUCIVE TO RAINFALL AMOUNTING TO POSSIBLY A FEW INCHES
TUES AND WED AS THE FRONTAL BOUNDARY PUSHES SOUTH EASTWARD. THE NEXT
OPPORTUNITY FOR DRY WEATHER IS NEXT THURS AS HIGH PRESSURE BUILDS
AND THE REGION IS CUTOFF FROM THE DEEP INFLOW OF MOISTURE. KML
&&

.AVIATION...VFR TO MVFR CONDITIONS ARE OCCURRING AT KCEC, KACV AND
KUKI THIS AFTERNOON. A LOW PRESSURE TROUGH WILL MOVE THROUGH THE
AREA OVERNIGHT INCREASING CLOUDINESS AND PRODUCING SHOWERS. THE
CLOUDINESS AND SHOWERS WILL REDUCE VISIBILITIES AND CEILINGS TO MVFR
AND IFR CONDITIONS OVERNIGHT AND SATURDAY MORNING.
&&

.MARINE...SOUTHERLY WINDS DECREASED SLIGHTLY OVER THE WATERS TODAY.
THE WINDS WILL INCREASE TONIGHT AS A LOW PRESSURE TROUGH MOVES
THROUGH THE AREA. GALE FORCE GUSTS WILL OCCUR ACROSS THE OUTER
WATERS NORTH OF CAPE MENDOCINO THIS EVENING AND TONIGHT. THEREFORE A
GALE WARNING IS IN EFFECT THIS EVENING AND OVERNIGHT ACROSS THE
NORTHERN OUTER WATERS ZONE 470. SMALL CRAFT ADVISORIES ARE IN EFFECT
ACROSS THE SOUTHERN OUTER WATERS AND THE NEAR SHORE WATERS. THE SEAS
WILL REMAIN ELEVATED THROUGH THIS WEEKEND. ANOTHER LOW PRESSURE
TROUGH WILL MOVE THROUGH THE AREA SATURDAY NIGHT INCREASING THE
WINDS TO NEAR GALE FORCE AGAIN.
&&

.HYDROLOGY...SATURATED SOILS FROM RECENT RAINS COMBINED WITH MORE
MODERATE TO HEAVY RAINFALL SATURDAY NIGHT WILL MAKE URBAN AND
SMALL STREAM FLOODING LIKELY INTO SUNDAY MORNING. SIGNIFICANT
RISES EXPECTED ON ALL MAINSTEM RIVERS BEGINNING SATURDAY NIGHT
WITH THE NAVARRO RIVER AT NAVARRO...RUSSIAN RIVER AT HOPLAND AND
THE EEL RIVER AT FERNBRIDGE EXPECTED TO REACH FLOOD STAGE EARLY
SUNDAY MORNING.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING
CAZ001>004-076.
HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING
ABOVE 2000 FEET FOR THE CAZ003.
SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON PZZ470.
GALE WARNING UNTIL 3 AM PST SATURDAY PZZ470.
SMALL CRAFT ADVISORY UNTIL 3 PM PST SUNDAY PZZ450-455-475.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 30, 2:47 PM PST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
247 PM PST FRI NOV 30 2012

CAZ001-012300-
REDWOOD COAST-
247 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWER COVERAGE WILL INCREASE THIS EVENING WITH A SLIGHT CHANCE
OF THUNDERSTORMS OVER DEL NORTE OVERNIGHT. GUSTY WINDS AND LOCALLY
HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT
FLOODING THREAT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN
SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH
FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.
ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING WITH GUSTS TO 40
TO 50 MPH POSSIBLE ALONG THE COASTAL HEADLANDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-012300-
NORTH COAST INTERIOR-
247 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWER COVERAGE WILL INCREASE THIS EVENING WITH A SLIGHT CHANCE
OF THUNDERSTORMS OVER DEL NORTE OVERNIGHT. GUSTY WINDS AND LOCALLY
HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT
FLOODING THREAT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.
A HIGH WIND WATCH IS CURRENTLY IN EFFECT.

ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN
SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH
FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.
ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING INTO SUNDAY
WITH GUSTS TO 50 TO 60 MPH ACROSS EXPOSED TERRAIN ABOVE 2000
FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-004-076-012300-
MENDOCINO COAST-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
247 PM PST FRI NOV 30 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWER COVERAGE WILL INCREASE THIS EVENING. GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A
SIGNIFICANT FLOODING THREAT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN
SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL
POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH
FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS.
ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING WITH GUSTS TO 40
TO 50 MPH ALONG THE COASTAL HEADLANDS AND ACROSS EXPOSED TERRAIN
ABOVE 2000 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 30, 10:40 PM PST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1040 PM PST FRI NOV 30 2012

CAZ001-003-010730-
DEL NORTE CA-
1040 PM PST FRI NOV 30 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA

UNTIL 1130 PM PST

AT 1038 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CRESCENT CITY...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM....ALONG WITH
HEAVY RAIN AND SMALL HAIL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4200 12371 4164 12413 4166 12415 4173 12417
      4174 12422 4177 12427 4187 12422 4195 12422
      4200 12420 4201 12372
TIME...MOT...LOC 0640Z 210DEG 36KT 4164 12429

RPA
Local storm report, Nov 30, 10:56 PM PST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1056 PM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HEAVY RAIN       4 NE CRESCENT CITY      41.79N 124.15W
11/30/2012  U0.00 INCH       DEL NORTE          CA   PUBLIC

            A COCORAHS SPOTTER CALLED IN TO INDICATE HEAVY RAIN IN A
            THUNDERSTORM. THIS THUNDERSTORM WAS ALSO PRODUCING
            MULTIPLE LIGHTNING FLASHES WITH BOTH IN CLOUD AND CLOUD
            TO GROUND. NO ESTIMATE OF RAINFALL WAS GIVEN. ELEVATION
            ABOUT 120 FEET.

&&

GARCIA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 8:32 PM PSTSpecial Marine WarningEKA28 min
Nov 30, 10:22 PM PSTSpecial Marine WarningEKA23 min
Nov 30, 10:36 PM PSTSpecial Marine WarningEKA24 min
Nov 30, 10:38 PM PSTSpecial Marine WarningEKA37 min
Nov 30, 10:40 PM PSTSpecial Weather StatementEKADel Norte50 min
Nov 30, 11:00 PM PSTSpecial Marine WarningEKA15 min
Nov 30, 11:12 PM PSTSpecial Marine WarningEKA33 min
Dec 1, 2:53 AM PSTGale WarningEKA24 hr
Dec 1, 3:49 AM PSTWind AdvisoryEKA24 hr
Dec 1, 9:13 AM PSTRiver Flood WarningEKAHumboldt46 hr
Dec 1, 9:13 AM PSTRiver Flood WarningEKAHumboldt25 hr
Dec 1, 9:13 AM PSTRiver Flood WarningEKAMendocino36 hr
Dec 1, 9:13 AM PSTRiver Flood WarningEKAMendocino29 hr

Nearby

High Wind Warnings in California, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.